# SDR QXEA2025122300369

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 22,533 hours, 15,205 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Jumpseat
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2113. FLT DECK JUMPSEAT BLOCKS LT FLIGHT DECK WINDOW FROM OPENING. PLACED ON MEL 25-11-02A. MEL CLEARED ON 12/22 BY VERIFIED OBSERVER SEAT OPERATION AND WINDOW CLEARANCE IN STOWED POSITION IAW AMM 25-11-02-400-801-A, OPS TESTED GOOD, NO INTERFERENCE WITH WINDOW WHEN PROPERLY STOWED. CLEAR MEL. RETURNED TO SERVICE.
